Testosterone and HBP
Oct 9, 2000
I have hypertension, and I am using one pill of Prinzide daily. Can I use testosterone supplements, such as patches or gel? Will that increase my blood pressure? Thank you
Response from Dr. Henry
If you have documented hypogonadism with symptoms likely related to that condition (fatigue, trouble maintaining muscle mass, depression, loss of interest in sex, etc) then testosterone replacement therapy is indicated. Physiologic replacement of testosterone rarely is associated with an increase in blood pressure. We usually do a baseline prostate exam and PSA test and follow the patient's symptoms and vital signs for three months and then reevaluate the cost/benefit of testosterone replacement. KH
Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Percentage Of Gay Men With Hiv
- Can The Use Of Lubricants Containing Nonoxynol-9 Further Reduce Hiv Risk?
- When You Get Hiv When Do The Flu-like Symptoms Happen?
- Can Kissing Cause The Virus Hiv?
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- What Type Of Doctor Specializes In The Treatment Of Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.